# SDR 2013FA0000189

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: General aviation
- Aircraft: N7017L
- Make and model: Cessna 310K
- Aircraft serial: 310K0117
- System (JASC): 3210 · Main Landing Gear
- Part: Shaft
- Part number: 089400012
- Condition: Cracked
- Location: Landing Gear
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW SHAFT, PN 0894000-12 ON BOTH MLG AT 3520.9 AND AT 3620.9.  BOTH SHAFTS WERE CRACKED ON RT SIDE.  THE NEW STYLE SHAFTS HAVE A LARGER DIAMETER ROLL PIN AND THIS HOLE IS WHERE THE CRACKS ARE STARTING FROM.  THE NEW STYLE SHAFTS ARE MADE WEAKER BY HAVING A BIGGER HOLE IN THEM.
